View Full Version : Taking Finasteride Daily

04-30-2010, 09:43 AM
Does it matter what time of day I take it? Should I take it in the mornings/afternoon/night? Is it best to stay on the same schedule each time? (every morning/night etc)


04-30-2010, 11:25 AM
There no data on the best time to take it or to take it with or without meals.

Best thing is just to decide on a time, and stick with it. Same time every day.

05-03-2010, 05:57 PM
If one was to get side effects, how soon would they occur? Today was my 4th day of taking generic finasteride and I have yet to get any side effects.

05-03-2010, 06:31 PM
There is quite a variation of ways it can happen I guess. At least from what I have read.

I have been taking it for 2 weeks now. No side effects at all. I think this means we are in the safe zone.

Some people get it early and it goes away. Some get it later on. Chances are quite slim though I think.

I am no expert I am very new to all of this myself. But I think I stand a good chance not to get side effects with finasteride.

05-04-2010, 12:39 PM
doesnt matter what time but id suggest taking it the same time every day. Get yourself into a rhytm so you dont forget

05-05-2010, 12:37 PM
hey guys I've been taking propecia around 5 months, first 3 months i took it once a day, last two months its been every other day to save money... I experienced no side effects whatsoever, i had casual sex and high sex drive, masturbated frequently and didnt experience watery semen like some ppl mentioned. However the last 2 weeks i've felt the side effects kicking in.
The side effects have been relatively minor but noticeable...and its got me nervous about continuing on this product. Definitely a big risk continuing on it as it could lead to big consequences that doctors dont tell you about. If you're not sure what I'm talking about, go to this forum


I started noticing the side effects the last 2 weeks...and considering slowly reducing my intake of propecia over the next month until i'm off it completely. I'm definitely back and forth on it as my hair has noticeably gotten thicker the past month, however the side effects have also kicked in. And i dont think i'm brave enough to continue on w/ propecia in the hope that the side effects 'will go away with time'.

Anyway just thought i'd share my experience w/ you guys, hopefully you visit that forum and get some extra facts you might not know about.